# SDR UG8A2020030911201

- Difficulty date: March 9, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N252SA
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0707
- Aircraft time: 4,423 hours, 15,028 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Attach Bolt
- Part number: L621M1001205
- Part serial: 5718
- Condition: Cracked
- Location: Zone 200
- Part time: 4,423 hours, 15,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING THE MAIN ROTOR INSPECTION (REMOVED) TASK 621133 STEP 37 VISUALLY FOUND A CRACK IN THE GREEN BLADE 2B BOLT RADIUS.  BOLT WAS LIQUID FLUORESCANT PENETRANT INSPECTED BY AIRCRAFT NDT SERVICES (CRS N3DR341N) WHICH CONFIRMED A CRACK WAS PRESENT.  CRACK WAS VERIFIED TO HAVE SIGNIFICANT DEPTH WITH BOTH EDDY CURRENT AND 150X STEREO MICROSOPIC VISUAL INSPECTION. REPLACED CRACKED BOLT.
